Keywords = fixed point
Number of Articles: 52
1. Common Fixed Point Theorems with Applications to Theoretical Computer Science

Articles in Press, Accepted Manuscript, Available Online from 12 March 2019

Jamshaid Ahmad; Abdullah Eqal Al-Mazrooei; Themistocles M. Rassias


2. Fractals of Generalized $\Theta$-Hutchinson Operator

Articles in Press, Accepted Manuscript, Available Online from 12 March 2019

Jamshaid Ahmad; Abdullah Eqal Al-Mazrooei; Themistocles M. Rassias


3. $(G,\psi)$-Ciric-Reich-Rus contraction on metric space endowed with a graph

Articles in Press, Accepted Manuscript, Available Online from 17 March 2019

Shahram Mirzaee; Madjid Eshaghi Gordji


4. F-contractions Fixed point results in Extended Rectangular b-metric space

Articles in Press, Accepted Manuscript, Available Online from 08 October 2021

Mittal K. Patel; Jaita Sharma; Gunamani M. Deheri


5. Comparison of Harder stability and Rus stability of Mann iteration procedure and their equivalence

Volume 13, Issue 1, Winter and Spring 2022, Pages 409-420

Gutti Venkata Ravindranadh Babu; Gedala Satyanarayana


6. Some common fixed point results of multivalued mappings on fuzzy metric space

Volume 13, Issue 1, Winter and Spring 2022, Pages 653-662

Mohit Kumar; Ritu Arora; Ajay Kumar


7. Fixed point on generalized dislocated metric spaces

Volume 13, Issue 1, Winter and Spring 2022, Pages 831-836

M A Ahmed; Ismat Beg; S Khafagy; N. A. Nafadi


8. Fixed point results in partially ordered partial $b_{v}(s)$-metric spaces

Volume 12, Issue 2, Summer and Autumn 2021, Pages 35-52

Ebru Altiparmak; Ibrahim Karahan


9. Fixed points for Banach and Kannan contractions in $G$-metric spaces endowed with a graph

Volume 12, Issue 2, Summer and Autumn 2021, Pages 297-304

Nahid Sadat Mohseni; Hashem P. Masiha; Hamid Mamghaderi


10. Sequential bipolar metric space and well-posedness of fixed point problems

Volume 12, Issue 2, Summer and Autumn 2021, Pages 387-398

Kushal Roy; Mantu Saha


11. On fractional differential equations and fixed point theory

Volume 12, Issue 2, Summer and Autumn 2021, Pages 679-697

Mohadeseh Paknazar


12. Fixed point in bicomplex valued metric spaces

Volume 12, Issue 2, Summer and Autumn 2021, Pages 717-727

Ismat Beg; Sanjib Kumar Datta; Dipankar Pal


14. On fixed point in C*-algebra valued metric spaces using $C_*$-class function

Volume 12, Issue 2, Summer and Autumn 2021, Pages 1157-1161

Deepak Kumar; Dhariwal Rishi; Choonkil Park; Jung Rye Lee


15. Fixed points of a new class of compatible mappings satisfying an implicit relation via inverse $C$-lass function

Volume 12, Issue 2, Summer and Autumn 2021, Pages 1425-1440

Yumnam Mahendra Singh; Mukesh Kumar Jain


16. Fixed point theorems on orthogonal complete metric spaces with an application

Volume 12, Issue 2, Summer and Autumn 2021, Pages 1801-1809

Youssef Touail; Driss El Moutawakil


17. Study of the generalized P-contractions on Banach spaces and uniqueness for stability fixed points

Volume 12, Issue 2, Summer and Autumn 2021, Pages 1903-1908

Mizal H Alobaidi; Ibrahim S Ahmed; Samah H Asaad


18. Generalized dynamic process for generalized $(\psi, S,F)$-contraction with applications in $b$-Metric Spaces

Volume 12, Issue 2, Summer and Autumn 2021, Pages 1947-1964

Akindele Adebayo Mebawondu; Oluwatosin Temitope Mewomo


19. Fixed point of set-valued graph contractions in metric spaces

Volume 12, Issue 1, Winter and Spring 2021, Pages 741-747

Masoud Ghods; Masoud Hadian Dehkordi


20. On complex valued $G_b$-metric spaces and related fixed point theorems

Volume 12, Issue 1, Winter and Spring 2021, Pages 748-760

Chakkrid Klin-eam; Cholatis Suanoom


21. On existence of solutions for some nonlinear fractional differential equations via Wardowski-Mizoguchi-Takahashi type contractions

Volume 12, Issue 1, Winter and Spring 2021, Pages 893-902

Vahid Parvaneh; Babak Mohammadi; Manuel De la Sen; Esmaeil Alizadeh; Hemant Kumar Nashine


22. Generalized Suzuki $(\psi,\phi)$-contraction in complete metric spaces

Volume 12, Issue 1, Winter and Spring 2021, Pages 963-978

Akindele Adebayo Mebawondu; Iyanu Sunday Mebawondu


23. Inertial approximation method for split variational inclusion problem in Banach spaces

Volume 11, Issue 2, Winter and Spring 2020, Pages 285-304

Olawale Kazeem Oyewole; Chinedu Izuchukwu; Chibueze Christian Okeke; Oluwatosin Temitope Mewomo


24. On some fixed point results for $(\alpha, \beta)$-Berinde-$\varphi$-Contraction mapppings with applications

Volume 11, Issue 2, Winter and Spring 2020, Pages 363-378

Akindele Mebawondu; Chinedu Izuchukwu; Kazeem Aremu; Oluwatosin Temitope Mewomo


25. Approximation of functional equations in intuitionistic fuzzy C ∗ -algebras

Volume 11, Special Issue, Winter and Spring 2020, Pages 351-360

Javad Vahidi